# SDR ASAA2023062543668

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 53,959 hours, 16,310 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2715
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 78,244 hours, 38,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R/H PACK LIGHT ILLUMINATED ON GROUND, PACKS OFF. GROUNDED - YES. BITE CHECK FLAGS RH PACK TCV. REMOVED & REPLACED RH TCV REF B737-800 AMM 21-51-10. OPS CHECK & LEAK CHECK GOOD.
